MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0142010
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A lot history review (lhr) of aserf105 showed no other similar product complaint(s) from this lot.
 
Event or Problem Description
It was reported "when needle was primed hole was discovered and sprayed out fluid outside of cannula.".
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 20ga x 1¿ powerloc max safety infusion set.The sample appeared free of usage residues and the safety was not engaged.The sample was unremarkable to gross inspection.Microscopic inspection of the sample did not reveal any evidence of device leakage or damage.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (15 seconds) hydraulic pressurization of the sample.No device deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description
Material #:0142010 batch #: aserf105.It was reported "when needle was primed hole was discovered and sprayed out fluid outside of cannula.".

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10796325
Report Number3006260740-2020-20400
Device Sequence Number10908554
Product Code FPA
UDI-Device Identifier00801741047442
UDI-Public(01)00801741047442
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0142010
Device Catalogue Number0142010
Device Lot NumberASERF105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;